Follow
Guido De Philippis
Guido De Philippis
Verified email at sissa.it
Title
Cited by
Cited by
Year
Gamma-convergence of nonlocal perimeter functionals
L Ambrosio, G De Philippis, L Martinazzi
arXiv preprint arXiv:1007.3770, 2010
2012010
The Monge–Ampère equation and its link to optimal transportation
G De Philippis, A Figalli
Bulletin of the American Mathematical Society 51 (4), 527-580, 2014
1572014
On the structure of 𝓐-free measures and applications
G De Philippis, F Rindler
Annals of Mathematics, 1017-1039, 2016
1262016
W 2, 1 regularity for solutions of the Monge–Ampère equation
G De Philippis, A Figalli
Inventiones mathematicae 192 (1), 55-69, 2013
1112013
Faber–Krahn inequalities in sharp quantitative form
L Brasco, G De Philippis, B Velichkov
Duke Mathematical Journal 164 (9), 1777-1831, 2015
942015
Non-collapsed spaces with Ricci curvature bounded from below
G De Philippis, N Gigli
Journal de l’École polytechnique—Mathématiques 5, 613-650, 2018
842018
A note on interior estimates for the Monge–Ampère equation
G De Philippis, A Figalli, O Savin
Mathematische Annalen 357 (1), 11-22, 2013
562013
Existence of Eulerian solutions to the semigeostrophic equations in physical space: the 2-dimensional periodic case
L Ambrosio, M Colombo, G De Philippis, A Figalli
Communications in Partial Differential Equations, 2012
562012
On a conjecture of Cheeger
G De Philippis, A Marchese, F Rindler
arXiv preprint arXiv:1607.02554, 2016
552016
From volume cone to metric cone in the nonsmooth setting
G De Philippis, N Gigli
Geometric and Functional Analysis 26 (6), 1526-1587, 2016
532016
Regularity of free boundaries in anisotropic capillarity problems and the validity of Young’s law
GD Philippis, F Maggi
Archive for Rational Mechanics and Analysis 216 (2), 473-568, 2015
522015
Existence and regularity of minimizers for some spectral functionals with perimeter constraint
G De Philippis, B Velichkov
Applied Mathematics & Optimization 69 (2), 199-231, 2014
512014
Spectral optimization for the Stekloff–Laplacian: the stability issue
L Brasco, G De Philippis, B Ruffini
Journal of Functional Analysis 262 (11), 4675-4710, 2012
492012
Spectral inequalities in quantitative form
L Brasco, G De Philippis
arXiv preprint arXiv:1604.05072, 2016
462016
BV estimates in optimal transportation and applications
G De Philippis, AR Mészáros, F Santambrogio, B Velichkov
Archive for Rational Mechanics and Analysis 219 (2), 829-860, 2016
452016
Partial regularity for optimal transport maps
G De Philippis, A Figalli
arXiv preprint arXiv:1209.5640, 2012
432012
A global existence result for the semigeostrophic equations in three dimensional convex domains
L Ambrosio, M Colombo, G De Philippis, A Figalli
arXiv preprint arXiv:1205.5435, 2012
432012
Lower semicontinuity and relaxation of linear-growth integral functionals under PDE constraints
A Arroyo-Rabasa, G De Philippis, F Rindler
Advances in calculus of variations 13 (3), 219-255, 2020
412020
Rectifiability of varifolds with locally bounded first variation with respect to anisotropic surface energies
G De Philippis, A De Rosa, F Ghiraldin
Communications on Pure and Applied Mathematics 71 (6), 1123-1148, 2018
392018
Dimensional estimates and rectifiability for measures satisfying linear PDE constraints
A Arroyo-Rabasa, G De Philippis, J Hirsch, F Rindler
Geometric and Functional Analysis 29 (3), 639-658, 2019
382019
The system can't perform the operation now. Try again later.
Articles 1–20